Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

White cottage cheese like discharge, used vaginal insert pill and the cream. Yeast infection ?

I think i have a yeast infection . I thought I also had one approx. 6 months ago ( same type symptoms occured this time as well, white cottage cheese like discharge , no real indication of an odor). I seen advertisements on TV for the vagisil screening test, i tried to get one just to be sure it was a yeast infection and not BV but live in NB Canada and was unavailable at my local drug store. Last time i used the oral pill and the cream (canestan) and this time went with the vaginal insert pill ( 1 pill ) + the cream. I know it is not an STI because i currently go for pap test every 6 months because i had abnormal cells that were removed previously and had been examined with no indication of STI . Also ive had the same partner for 3 years. So last night before i went to bed i inserted the pill. When i woke up there was nothing abnormal. But later on in the day at work when i went to use the rest room, the discharge was more chunky (still white) and was different from the day before. I am a bit concerned, i searched google for side effects and none listed the ones i am having. Can you please help me !?!?
Asked On : Sat, 4 Aug 2012
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response

Thanks for your query.

I read your query and I understand your concerns.

Please get the swab of vaginal discharge from your doctor. Please get culture & sensitivity of the discharge. Treatment can be started based on culture report.

I hope I answered your query. I will be available for any followup queries you have.

Dr.Mahesh Koregol
IVF & Infertility Specialist.
Answered: Sat, 4 Aug 2012
I find this answer helpful
General & Family Physician Dr. Bimal Desai's  Response
Thanks for Query,
You have vaginal infection.It is not only yeast one but seems to be mixed infection.
An oral anti amoebic medicine course is necessary to control this infection as it has little effect when applied locally.
Repeated infection needs more prolonged course than usual.
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor